# SDR R61A201310010974

- Difficulty date: October 1, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 16,275 hours, 12,988 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT LAVATORY FLOORING CRACKED.  MX REPAIRED MULTIPLE AREAS OF COMPOSITE AND PAINT DAMAGE ON THE AFT LAV SUB FLOOR PANEL IAW AMM 25-00-08, 25-00-10, AND 25-00-21.
